# SDR 961211001

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290501
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 634 - IN CRUISE CONFIGURATION, OBSERVED ARCING FOLLOWED BY A LARGE FLASH IN THE CAPTAIN'S WINDSHIELD.  CAPTAIN'S WINDSHIELD CIRCUIT BREAKER'S TRIPPED.  CORRECTIVE ACTION:  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S WINDSHIELD AND WINDSHIELD TEMP CONTROLLER.  SYSTEM OPERATIONAL CHECKED IAW DC 9 MM, CHAPTERS 56-10, 30, 40.  AIRCRAFT RETURNED TO SERVICE.  (X)
